# SDR A6WA201643908

- Difficulty date: May 19, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,560 hours, 30,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Jam-Nut
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN, UNLATCHES NORMAL, DIFFICULT TO PUSH OPEN.  CLEANED &  INSPECTION SERVICE DOOR SEAL.  DOOR INSPECTION FOUND DOOR STOP ADJUSTMENT SCREW JAM NUT SAFETY CABLE DAMAGED.  RE-SAFETIED JAM NUT AS REQUIRED.  OPERATIONS CHECKED GOOD ALSO RE-LUBED SERVICE DOOR SEAL.
